# SDR IPXA10560292

- Difficulty date: May 19, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 840-860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, ANGLE CRACKED AT BS 840-860, LBL 15, WL 208.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW SRM53-30-0I1.
